Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggest eye drops for treating itchiness eyes

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
Itching in Left eye (on eye lids) since 2 weeks, by using Refresh tears relief is there for 2 days again itching is started. I presume it is due to dust,since it commute to office by bike. Can you suggest suitable eye drops.
Posted Fri, 20 Dec 2013 in Vision and Eye Disorders
Answered by Dr. Dadapeer K 24 hours later
Brief Answer: It seems like allergic blepharoconjunctivitis. Detailed Answer: Hello, Welcome to health care magic Iam Dr. Dadapeer K, an Ophthalmologist and I answer health problems related to eye. It seems from the history that you are having itching of the eyelids since 2 weeks. Itching of the eye lids is a common problem seen in my out patient department. The common cause for itching of the eye lids is Allergic blepharoconjunctivitis, allergic inflammation of eyelids and conjunctiva. Refresh tears eye drops, which you are using are artificial tear or lubricating eye drops and they are indicated for treatment of dryness of eyes. Hence they are not helpful for you. I usually treat the patients attending to my clinic by Avoiding the allergen, in your case by avoiding the dust by using protective glasses while driving to avoid exposure to dust. Washing the eyes regularly at least twice a day by normal water. Medical treatment is by antiallergic eye drops like olopatadine eye drops once or twice a day depending on the severity. Since allergic conditions of eye require treatment for a long time and treatment needs to be changed depending on the response, I advice you to consult your eye doctor for evaluation of severity of the condition and treatment accordingly. Hope I have answered your query. If you have any other questions, I will be happy to help you. With regards Dr. Dadapeer K
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor